# SDR CA090521004

- Difficulty date: May 15, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,328 hours
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 38834491
- Condition: Chafed
- Location: Apu Fuel
- Part time: 20,202 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED THAT THEY HAD AN OIL SMELL WHEN AIR CONDITIONING SYS WAS ON. APU AIR SUPPLY.TRAX DEFECT NR 846559 COMPLETED ON WO NR 191597 NR-001, APU FUEL LINE PN 3883449-1(FCU TO NOZZLES) WAS FOUND CHAFED THRU DUE TO THE MIGRATION OF THE APU INLET BELLOWS RETAINING CLIP. PN 600-97024-9(REF IPC 49-14-00 FIG NR 1 ITEM NR10. THIS TYPE OF DEFECT COULD POTENTIALLY OCCUR AGAIN DUE TO THE RETAINING CLIP HAS NOTHING TO SECURE IT FROM VIBRATING AROUND AND THE FUEL LINE IS SITUATED DIRECTLY AFT OF THE CLIP WITH A SEPARATION OF APPROX 1 INCH.
